MathSciNet Relay Station
MathSciNet bibliographic data
MR1973079 (2004c:35052) 35G15 (35B45 35M10)
Denche, M.; Marhoune, A. L. Mixed problem with integral boundary condition for a high order mixed type partial differential equation. J. Appl. Math. Stochastic Anal. 16 (2003), no. 1, 69–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement